# SDR CA070502012

- Difficulty date: April 24, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Aircraft time: 7,197 hours
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCA3VK2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9546
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AXLE PLUG 9546 WHICH IS USED TO SECURE AXLE IN NOSE WHEEL SEPARATED ALLOWING AXLE BOLT TO COME HALF WAY OUT OF AXLE WHICH THE PILOT NOTICED ON WALK AROUND. ON INSPECTION IT WAS NOTICED THAT WHEEL HALF RETAINING BOLTS/NUTS HAD LOOSENED CAUSING WHEEL HALVES TO SEPARATE, PUTTING ADDED FORCE ON PLUG 9546 WHICH IN TURN SHEARED PLUG CAUSING BOLT TO EXIT AXLE PART WAY. (TC NR 20070502012)
